# SDR CALA2025030302554

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 64,316 hours, 26,965 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: CA24401
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, Y, J
- Precautionary procedure: C

## Discrepancy

RTO INITIATED AT APPROX 100KTS DUE TO NO2 ENGINE FIRE INDICATION . PERFORMED INSPECTION AFTER AN ENGINE FIRE, USE OF FIRE EXTINGUISHING AGENTS, OR HIGH NACELLE TEMPERATURE UP TO AND INCLUDING STEP 3. F. (5) (D) IAW AMM 71-00-00-800-803-F00. NO EVIDENCE OF INTERNAL OR EXTERNAL ENGINE FIRE WAS SEEN AT THIS TIME. DRY MOTORING REQUIRED AFTER COMPLYING WITH REPLACEMENT OF FIRE BOTTLES (ELBP#: 4032623) AND HYDRAULIC LINE REPLACEMENT (ELBP#: 4035698). PERFORMED DRY MOTOR OF #2 ENG REF AMM 71-00-00-700-821-F00. SEE LOG 4038877 FOR ENG RUNS. ALL OPS CKS GOOD. ENG 2 OVERHEAT ILLUMINATED. SEE L/P: 4035698 FOR HYD LEAK FOUND ON #2 ENG. ALSO T/S REF FIM 26-10 TASK 805. FOUND #2 ENG FIRE DET LOOP B READING 20 OHMS AT PIN 12 AND 2 ON THE FIRE DET CONTROL MODULE. SHOULD BE 862 OHMS. #2 ENG FIRE DET LOOP A READS GOOD AT 864 OHMS. NEED TO ISOLATE #2 ENG DIRE DET LOOP B. ISOLATED #2 ENG LOOP B FIRE DET ELEMENTS AND FOUND LOOP B CORE HARNESS MW0326 SHORTED AGAINST A CLAMP APPROX 6" FROM THE LEFT CORE FIRE DET ELEMENT. HARNESS MW0326 REQUIRES REPLACEMENT. ALL OTHER ELEMENTS AND FAN HARNESS ARE REMOVED AND REPLACED CORE FIRE DETECTION HARNESS PER AMM 26-11-02-000/400-802, OPS CHECK FAILED AVIONICS ASSISTANCE REQUIRED. PARTS USED: 60-2611-3-0005,QTY :1 WITHIN RESISTANCE RANGE REF FIM 26-10 TASK 805 DISCONNECTED AND RESEATED CONNECTOR PLUG AT FIRE LOOP B. OPS CHECKS GOOD. REF AMM TASK 26-11-00-710-801.
